Group by: Item Type | Date | No Grouping
Jump to: Article
Number of items: 2.

Article

Giacomoni, Jacques, Schindler, Ian and Takáč, Peter (2015) Singular quasilinear elliptic systems and H\"older regularity. Differential and Integral Equations. An International Journal for Theory & Applications, vol. 20 (n° 3/4). pp. 259-298.

Giacomoni, Jacques, Schindler, Ian and Takáč, Peter (2012) Singular quasilinear elliptic equations and Hölder regularity. Comptes rendus. Mathématique (7-8). pp. 383-388.

This list was generated on Mon Jun 24 12:24:29 2024 CEST.